RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 76, Issue 5  


Isovariant extensors and the characterization of equivariant homotopy equivalences
S. M. Ageev
3
The discriminant locus of a system of $n$ Laurent polynomials in $n$ variables
I. A. Antipova, A. K. Tsikh
29
Remarks on polynomial integrals of higher degrees for reversible systems with toral configuration space
N. V. Denisova, V. V. Kozlov, D. V. Treschev
57
Cohomology of real four-dimensional triquadrics
V. A. Krasnov
73
Asymptotics of the eigenvalues of a discrete Schrödinger operator with zero-range potential
S. N. Lakaev, Sh. Yu. Kholmatov
99
On the standard conjecture for complex 4-dimensional elliptic varieties
S. G. Tankeev
119
Moduli of mathematical instanton vector bundles with odd $c_2$ on projective space
A. S. Tikhomirov
143
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019